Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17233

Title: On (co)homology of Frobenius Poisson algebras
Authors: Zhu, Can
Van Oystaeyen, Fred
ZHANG, Yinhuo
Issue Date: 2014
Citation: Journal of K-Theory, 14 (2), p. 371-386
Abstract: In this paper, we study Poisson (co)homology of a Frobenius Poisson algebra. More precisely, we show that there exists a duality between Poisson homology and Poisson cohomology of Frobenius Poisson algebras, similar to that between Hochschild homology and Hochschild cohomology of Frobenius algebras. Then we use the non-degenerate bilinear form on a unimodular Frobenius Poisson algebra to construct a Batalin-Vilkovisky structure on the Poisson cohomology ring making it into a Batalin-Vilkovisky algebra.
URI: http://hdl.handle.net/1942/17233
Link to publication: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=9363554&fulltextType=RA&fileId=S1865243314000312
DOI: 10.1017/is014007026jkt276
ISSN: 1865-2433
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Main article153.02 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.